# SDR ASAA2013060195402

- Difficulty date: June 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15628284
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD CABIN FLOOR PANEL 2432Y IS DELAMINATED.  ACFT GROUNDED.  BONDED FLOOR PANEL IAW SRM 53-00-50, PAR 3C, PAGES 1 & 2.
